On integral representation to solutions for a differential equation with singular coefficients.

Sitnik, S.M.

Vladikavkazskiĭ Matematicheskiĭ Zhurnal (2010)

  • Volume: 12, Issue: 4, page 73-78
  • ISSN: 1683-3414

How to cite

top

Sitnik, S.M.. "On integral representation to solutions for a differential equation with singular coefficients.." Vladikavkazskiĭ Matematicheskiĭ Zhurnal 12.4 (2010): 73-78. <http://eudml.org/doc/227325>.

@article{Sitnik2010,
author = {Sitnik, S.M.},
journal = {Vladikavkazskiĭ Matematicheskiĭ Zhurnal},
keywords = {Bessel operator; Green function; hypergeometric function; Legendre function; singular integral},
language = {eng},
number = {4},
pages = {73-78},
publisher = {Rossiĭskaya Akademiya Nauk, Vladikavkazskiĭ Nauchnyĭ Tsentr, Yuzhnyĭ Matematicheskiĭ Institut},
title = {On integral representation to solutions for a differential equation with singular coefficients.},
url = {http://eudml.org/doc/227325},
volume = {12},
year = {2010},
}

TY - JOUR
AU - Sitnik, S.M.
TI - On integral representation to solutions for a differential equation with singular coefficients.
JO - Vladikavkazskiĭ Matematicheskiĭ Zhurnal
PY - 2010
PB - Rossiĭskaya Akademiya Nauk, Vladikavkazskiĭ Nauchnyĭ Tsentr, Yuzhnyĭ Matematicheskiĭ Institut
VL - 12
IS - 4
SP - 73
EP - 78
LA - eng
KW - Bessel operator; Green function; hypergeometric function; Legendre function; singular integral
UR - http://eudml.org/doc/227325
ER -

NotesEmbed ?

top

You must be logged in to post comments.